# SDR UPS01235953

- Difficulty date: May 8, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,116 hours, 43,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AREA OF SUSPECT CORROSION AT S4L BS 1185.  REPAIR CARRIED OUT IAW SRM 51-30-2, 53-10-00, 51-30-4.
